i used to smoke every day since im 15 and i stopped at 19(august 2010) when i had to move to another city and i always enjoyed the weed and never had bad reactions. now i started smoking happy shaman herbs and mr nice guy in the new city. 3 weeks ago i found a weed dealer(m-39 indoor) and i smoke a bong hit and felt great, then i smoked a .1 joint and felt great and on the 3rd joint i got pain in my penis(not when i pee). i went to the doctor and hospital to do urine and blood test and they said i had no disease, then the pain got worst even when i stopped smoking, the doctor gave me antibiotic for urinary tract infection. today is my last day taking the pills and the pain started dissapearing a few days ago.
do you know what gave me that reaction and do you know if when my pills are over i will still get that pain if i smoke
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.